# SDR CALA2021102201943

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 70,977 hours, 24,067 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 265127821
- Part serial: 0202
- Condition: Worn
- Location: Leaking From Lin
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 72444378. WASTE TANK DRAIN BALL VALVE LEAKING.  PERF ECRA 2011-01000 SPILL CLEAN UP PROCEDURES FOR CARGO COMPARTMENT. IMMEDIATE CLEAN UP C/W PER PARAGRAPH 2. A. 17.0 DIP REQUIRED WITHIN 7 DAYS TO ACCOMPLISH ECRA 2011-01000, CARGO COMPARTMENT SPILL SECTION 2.B., IN-DEPTH CLEANUP, IN THE THE APPROX AREA FROM STA 727 TO STA 867, BETWEEN RBL 3.0 AND LBL TOMC APPROVED FOR DIP REQUIRED WITHIN 7 DAYS TO ACCOMPLISH ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 2011-01000, CARGO COMPARTMENT SPILL SECTION 2.B., IN-DEPTH CLEANUP, IN THE THE APPROX AREA FROM STA 727 TO STA 867, BETWEEN RBL 3.0 AND LBL 17.0 TOMC APPROVED : QC REVIEWED. RECORDS UPDATE TOMC APPROVED : QC REVIEWED. T/A: 7 DAYS ...RJS/U250018 PERFORMED ECRA 2011-01000, CARGO COMPARTMENT SPILL SECTION 2.B., IN-DEPTH CLEANUP STEPS 2.B.(2)-(5)
